Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call
Dr. Atull Sharma  - General Physician, Muzaffarpur

Dr. Atull Sharma

General Physician, Muzaffarpur

300 at clinic
Book Appointment
Call Doctor
Dr. Atull Sharma General Physician, Muzaffarpur
300 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Feed
Services

Personal Statement

I'm a caring, skilled professional, dedicated to simplifying what is often a very complicated and confusing area of health care....more
I'm a caring, skilled professional, dedicated to simplifying what is often a very complicated and confusing area of health care.
More about Dr. Atull Sharma
You can book an instant appointment online with Dr. Atull Sharma on Lybrate.com.

Lybrate.com has a number of highly qualified General Physicians in India. You will find General Physicians with more than 32 years of experience on Lybrate.com. You can view profiles of all General Physicians online in Darbhanga. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Past Experience
Bihar at DMCH
Professional Memberships
Atul kumar sharma

Location

Book Clinic Appointment with Dr. Atull Sharma

Rudal Hospital

MuzaffarpurMuzaffarpur Get Directions
300 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Atull Sharma

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

Im not well for last 4 days. Severe head ache. Body pain and im not hungry all these days. What should I do??

MBBS, cc USG
General Physician, Gurgaon
Im not well for last 4 days. Severe head ache. Body pain and im not hungry all these days. What should I do??
You can take(If No drug allergy) : 1. Tablet Crocin (Paracetamol 500 mg) one tablet after food when required for headache after food for 2-3 days (maximum 2 tablets with gap of 12 hour can be taken in a day) measure your temperature Consult me for further management
Submit FeedbackFeedback

Now a days I can't enjoy my sex life regularly cause less energy for sex. Now a days my sugar label is 275 in pp. I also masturbate for quite long time. age- 33 sex - male.

MBBS (Gold Medalist, Hons), MS (Obst and Gynae- Gold Medalist), DNB (Obst and Gynae), Fellow- Reproductive Endocrinology and Infertility (ACOG, USA), FIAOG
Gynaecologist, Kolkata
Now a days I can't enjoy my sex life regularly cause less energy for sex. Now a days my sugar label is 275 in pp. I a...
First of all, masturbation is not the culprit, so remove that idea from your head. Now, your sugar level is quite high. First correct it by drugs as advised by doctor immediately. Then we have to think about less energy in sex- this should not happen at this age. There must be some cause of this. We must detect the cause and treat it. If that cause is not treated, you will not be cured. So, pls consult sexologist. And also, don't try oil/ drugs shown in tv as they will harm your life.
1 person found this helpful
Submit FeedbackFeedback

I am 26 years and suffering from PCOD. I have gone through lower abdomen test. My Right ovary measures 2.2 x 1.7 x 2.3 cm with a volume of 4.4ccLeft ovary measures 3.3 x 2.3 x 1.9 cm with a volume of 8.1 c.f. Please suggest.

Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Gwalior
I am 26 years and suffering from PCOD. I have gone through lower abdomen test. My Right ovary measures 2.2 x 1.7 x 2....
Pcod problem is curable but proper diet and life style junk and spicy food avoided daily 1 tsf dalchini powder use morning and evening time with normal water If you want more better treatment than you can take online consultation. Or clinic visit.
Submit FeedbackFeedback

Would you please give me any ayurvedic medicines for erectile dysfunction without any side effects. Suffered with this since 1 year. Diet, please help me doctor.

MBBS
General Physician, Cuttack
Would you please give me any ayurvedic medicines for erectile dysfunction without any side effects. Suffered with thi...
Erectile Dysfunction occurs due to 1.Fatigue, stress, depression, 2.Relationship issues, performance anxiety, 3.Alcohol consumption, Smoking, consumption of tobacco, 4.Obesity, Diabetes, Hypertension, Heart disease, 5.Thyroid,Kidney problem, ,enlarged prostate, parkinsonism etc 6.Consult doctor to rule out these diseases. 7.Go for regular exercise, reduce your weight if over weight 8.stop smoking, tobacco and alcohol consumption 9.Take plenty of green leafy vegetables, fruits 10. Avoid stress, anxiety, physical and mental exertion. Take adequate rest 11. Do yoga, Meditation and deep breathing exercise to calm your mind, control your emotion and relieve stress 12. Topical Androgel/Testosterone replacement/ Zinc supplement can help 13. If no relief consult sex therapist/ sexologist.
Submit FeedbackFeedback

Hello doctor I used to masturbate from when I was 14 very excessively and now I'm very thin like stick. Is this because of masturbation. And please tell me how to become fat.

MD - General Medicine
Sexologist, Nashik
Hello doctor I used to masturbate from when I was 14 very excessively and now I'm very thin like stick. Is this becau...
it is not true that due to masturbation you lost weight. have proper diet extra protein . you r still in growing age.
2 people found this helpful
Submit FeedbackFeedback

I was masturbating and suddenly a lot of blood started getting out of my penis what happened I don't know please help.

MD-Ayurveda, Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Sexologist, Haldwani
I was masturbating and suddenly a lot of blood started getting out of my penis what happened I don't know please help.
Hello- Blood in semen can be attributed to any number of serious causes, and medical attention is mandatory. Once you’re out of the woods of any serious related danger, it’s time to consider that over masturbation may be the culprit behind the unsettling appearance of blood. If you notice blood in your semen, experience pain after ejaculating or notice a slow urine stream, your issues may be caused by abusive masturbation that has elevated your prostaglandin E-2 levels. It can be cured completely with the help of medications.
7 people found this helpful
Submit FeedbackFeedback

I am feeling pain in my stomach daily after coming from gym it is painful I also have acid in my stomach.

MBBS
General Physician, Mumbai
I am feeling pain in my stomach daily after coming from gym it is painful I also have acid in my stomach.
Avoid spicy food in your diet and Also avoid peanuts and potatoes in your diet and eat only curd rice or khichdi for few days and drink only boiled water
Submit FeedbackFeedback

My father is a diabetic & a heart patient. Suffering from gastric problem from the morning with huge stomach ache. Any other medication instead of OMEZ powder (as not available currently). pantoprazole will do?

MD - Alternate Medicine, Doctor of Homeopathic Medicine (H.M.D.)
Homeopath, Delhi
My father is a diabetic & a heart patient.
Suffering from gastric problem from the morning with huge stomach ache. An...
Give him Carbo veg 30 1-2 drops in 1/4 cup lukewarm water 4 times a day. If you wish you may contact me on my personal messenger.
Submit FeedbackFeedback

I am 25 years old guy. I am facing bitter tongue taste for 10 days. Actually I started smoking from one month is this the reason for my problem.

Hello Lybrate user, yes the reason for your bitter tongue is smoking. See how it has made your body change in just a month. Quit the habit. Avoid spicy food for a while. And if you stop smoking you wouldn't experience bitter tongue again.
1 person found this helpful
Submit FeedbackFeedback
View All Feed